# SDR WX0A2018060173330

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53295
- Aircraft time: 51,506 hours, 41,638 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT ATT  SMELLED A STRONG SMOKE ODOR IN THE AFT CABIN.   R & R  ROW 34 DEF UPPER SIDEWALL LAMP HOLDER.
